Doctor insights on:
Post Delivery Contraception Allergy In Children
How long should one wait after having children before going back on the pill? My due date is in may, and i would look to go back on the pill after I have my son. How long should I wait before i can begin to use this method of contraception?
3-6 weeks: Ask your doctor even before your delivery. Depending on your health and risk factors, you can restart the pill in 3-6 weeks after delivery. I hope that you are planning to breast feed--it's the healthiest thing for your baby and easiest for you. That will also determine when you can restart, and which pills are safest. ...Read moreSee 1 more doctor answer
Contraceptiion is a means of preventing conception (or fertilization). There are hormonal and non hormonal methods of preventing sperm and egg from meeting. Talk to your doctor or clinic about what options are best for you. There are short acting methods (condoms, pills, patch, ring) and long ...Read more
Good question: Birth control pills, in my experience, often make people sick. We know little or nothing about drug interactions, plus the fact that most drugs only relieve symptoms if they work at all. I often see patients who are taking 4 or 5 drugs together and it is impossible to sort out their interactions. ...Read more
I've never had serious allergies until this season. I just started a different birth control dosage. Could there be a correlation?
Doubtful: But if you have been living in an area suffering from prolonged drought until this year, it may well be the newly available watering from the rain which have allowed the plants to thrive this season. On the other hand, you may just have become sensitized regardless. No, I don't believe BCP has anything to do with it ...Read more
My sister is getting a IUD birth control, she has a gluten allergy which is the safest brand for her to get?
No: Antihistamines don't interact with birth hormonal control. ...Read more
Will a allergy relief pill or an off brand of benedril affect my birth control shot? (Depo) please help!!
No: usually some antibiotics would, better ask whenever you use any other medicines while on hormonal contraception, if in doubt, use an extra method for birth control while using the other medicine, such as a barrier, good that you asked, and always exercise caution with multiple medications, ...Read more
Will taking Benadryl (diphenhydramine) allergy when on birth control nullify the active ingredients in birth control?
No: There is no interaction.Get a more detailed answer ›
Will taking Benadryl (diphenhydramine) allergy when on birth control null the active ingredients in the birth control?
I mistakenly took two birth control pills, i thought they were allergy meds. Will it affect my fertility? I am ttc, i've been off bc for a year.
I have birth control induced sun sensitivity/allergy...What can I do to prevent a breakout short of stopping the pill?
Stop the pill: You can see about using a pill with a different formulation vs. Using something that doesn't have systemic effects, such as an iud. ...Read more
Facial rash: Variations of oral contraceptives can cause diverse side effects. Medication intake, photo-sensitivity, food intolerance and type of skin are among the many factors to consider. Consult with your prescribing physician to review the details of the oral agent's component in combination with your personal medical history to determine the best plan of action. ...Read more
Allergic to birth control? Realized my foot swelling started when I started BC. Tried several kinds, all makes my foot swell... allergy to estrogen?
No : You are NOT ALLERGIC to estrogen as this is a basic hormone in every female. You might be allergic to a filler or dye placed in the oral contraceptive. May not be an allergy at all but due to the mineralocorticoid effect of the progesterone component of the oral contraceptive. Sounds like you need the team-work of a gynecologist and allergist. ...Read more
Will allergy pills, such as claritin, allegra, and benadryl, (diphenhydramine) interfere with my birth control pills negatively?
Water retention question. No gluten allergy, retain 10+ in water daily. 35 yo female. 20 lbs overweight. Hormone imbalance? Not on birth control.
Wake up with nausea and stomach ache. Throw up and have diarrhea. No other symptoms. Pregncy imposs. Food allergy? Virus? Reaction to birth control?
Gastroenteritis: Either reaction to something in your food (toxins produced by staph, bacillus cereus, clostridium perfringens, etc.), or a viral etiology. In any event this should clear up within 3-5 days under most circumstances. If this recurs repeatedly you should see a GI doctor. Good luck. ...Read more
Allergies occur when your immune system is triggered by envirionmental factors it should ignore--for example, pollen in the air, or dander on a cat or dog--and creates cells to fight against them. An allergic reaction typically causes itching, congestion, or drainage, and ...Read more
Birth control keeps you from getting pregnant. After a molar pregnancy, hormones are measured until they reach a level of less than 5. If there is a new pregnancy that occurs before this happens it can make the hormone levels rise again making treatment ...Read more
- Talk to a doctor live online for free
- Post delivery contraception allergy drugs
- Cause of post delivery contraception allergy
- Post delivery contraception allergy medication
- Ask a doctor a question free online
- Post delivery contraception medication
- Side effects of post delivery contraception
- Post delivery contraception adverse effects
- Eclampsia post delivery
- Post delivery contraception allergy